Home HealthTopics Health Centers Reference Library Research
Join us on Facebook Join us on Facebook Share on Facebook

Diabetes

Natural medicine

08/12/2008

Question:

hi i wish to know if you know of any side effects fom taking a natural med called resist-x to metabolise glucose as my natropath has asked me to take it although i have been experiencing diaroea is this common i feel like iam on metformin again

Answer:

I am not familiar with the material that you are referring to and cannot comment.  I tried to look it up on the internet.  The site from which this material is sold did not provide information on its specific contents.  That, to me, is a red flag that the distributor  has something to hide.  If it means that they view the need to protect the confidentiality of their proprietary information as more important than informing potential users, that is information in and of itself.

For more information:

Go to the Diabetes health topic, where you can:

Response by:

Robert M Cohen, MD Robert M Cohen, MD
Professor of Clinical Medicine
College of Medicine
University of Cincinnati